# SDR CA120723009

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE NR 1 EXPERIENCED A LOW OIL PRESSURE WARNING ON TAXIING TO STAND WHEN THE CONDITION LEVERS WERE MOVED FROM MIN RPM TO FEATHER IN PREPARATION FOR SINGLE ENGINE TAXI.  THIS ACFT AND ENGINE EXPERIENCE SIMILAR EVENT ON NOVEMBER 22.  OIL PRESSURE CHECK VALVE, PRV WERE REPLACED AND ACFT RETURNED TO SERVICE.
